# SDR SWAA2022052409415

- Difficulty date: May 18, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 32,047 hours, 14,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ARE INOP AT BATTERY PACK M1695 R/H STA 565 WL 213 RBL 68 / [01] REMPOVED AND REPLACED AND OPS CHECKED BATTERY PACK M1695 R/H STA 565 WL213 RBL 68 OPS CHECK GOOD. WORK PERFORMED BY DAINEL WHITE EMP # 28971;[02] VERIFIED STEP 1 AUDIT CW
